Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 81, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 81, Number 3, Part 2 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 81, Number 3, Part 1 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 81, Number 3, Part 1 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF Free Access     Request Permissions
General index, 1965-1974: Research announcements
Bull. Amer. Math. Soc. 81 (1975), 1-36
More Information
Full-text PDF Free Access     Request Permissions
General index, 1965-1974: Research problems
Bull. Amer. Math. Soc. 81 (1975), 37
More Information
Full-text PDF Free Access     Request Permissions
General index, 1965-1974: Invited addresses
Bull. Amer. Math. Soc. 81 (1975), 38-42
More Information
Full-text PDF Free Access     Request Permissions
General index, 1965-1974: Book reviews
Bull. Amer. Math. Soc. 81 (1975), 43-46
More Information
Full-text PDF Free Access     Request Permissions
General index, 1965-1974: Meetings
Bull. Amer. Math. Soc. 81 (1975), 47-48
More Information
Full-text PDF Free Access     Request Permissions
General index, 1965-1974: Errata, corrigenda and addenda
Bull. Amer. Math. Soc. 81 (1975), 49-50
More Information
Full-text PDF Free Access     Request Permissions
General index, 1965-1974: Miscellaneous
Bull. Amer. Math. Soc. 81 (1975), 51
More Information
Full-text PDF Free Access     Request Permissions
Elections to membership
Bull. Amer. Math. Soc. 81 (1975), 552-553
More Information
Full-text PDF Free Access     Request Permissions
The maximum size of an independent set in a nonplanar graph
Michael O. Albertson and Joan P. Hutchinson.
Bull. Amer. Math. Soc. 81 (1975), 554-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364012
$H^{p}$ spaces and exit times of Brownian motion
D. L. Burkholder.
Bull. Amer. Math. Soc. 81 (1975), 556-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362519
Invariants of 3-manifolds
Sylvain E. Cappell and Julius L. Shaneson.
Bull. Amer. Math. Soc. 81 (1975), 559-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367967
Limits of $H^{k},p$-splines
C. K. Chui, P. W. Smith and J. D. Ward.
Bull. Amer. Math. Soc. 81 (1975), 563-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433083
An attack on rigidity. I, II
Robert Connelly.
Bull. Amer. Math. Soc. 81 (1975), 566-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388288
Unifying multiplier theorems of Hörmander, Marcinkiewicz, and Michlin type
William C. Connett and Alan L. Schwartz.
Bull. Amer. Math. Soc. 81 (1975), 570-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387936
On central extensions of rational points of algebraic groups
Vinay V. Deodhar.
Bull. Amer. Math. Soc. 81 (1975), 573-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372057
The Cauchy problem for a first order system of abstract operator equations
James A. Donaldson.
Bull. Amer. Math. Soc. 81 (1975), 576-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419968
Applications of Duschek’s formula to cosmology and minimal surfaces
Theodore Frankel.
Bull. Amer. Math. Soc. 81 (1975), 579-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362166
Extensions of the Hasse norm theorem
Dennis Garbanati.
Bull. Amer. Math. Soc. 81 (1975), 583-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364173
The Boolean algebra of logic
William Hanf.
Bull. Amer. Math. Soc. 81 (1975), 587-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0389573
Monodromy groups for higher-order differential equations
Dennis A. Hejhal.
Bull. Amer. Math. Soc. 81 (1975), 590-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364630
Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions
Chaim Samuel Hönig.
Bull. Amer. Math. Soc. 81 (1975), 593-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377219
Why any unitary principal series representation of $SL_{n}$ over a $p$-adic field decomposes simply
Roger Howe and Allan Silberger.
Bull. Amer. Math. Soc. 81 (1975), 599-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369623
Some singular perturbation problems
F. A. Howes.
Bull. Amer. Math. Soc. 81 (1975), 602-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361330
Weak continuity of Banach algebra products
Carlos E. Kenig and Horacio Porta.
Bull. Amer. Math. Soc. 81 (1975), 605-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367662
The range of a vector measure
Igor Kluvánek.
Bull. Amer. Math. Soc. 81 (1975), 609-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377007
Riccati systems
Zeev Nehari.
Bull. Amer. Math. Soc. 81 (1975), 612-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364745
A double scale of weighted $L^{2}$ spaces
Reese T. Prosser.
Bull. Amer. Math. Soc. 81 (1975), 615-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361758
On the norm form of a finite Galois extension over $Q$
Jih-Min Shyr.
Bull. Amer. Math. Soc. 81 (1975), 619-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360522
When is a manifold a leaf of some foliation?
Jonathan D. Sondow.
Bull. Amer. Math. Soc. 81 (1975), 622-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365591
On uniqueness in Cauchy’s problem for elliptic operators with characteristics of multiplicity greater than two
Myron M. Sussman.
Bull. Amer. Math. Soc. 81 (1975), 625-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367447
A counterexample in shape theory
Joseph L. Taylor.
Bull. Amer. Math. Soc. 81 (1975), 629-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375328
Extensions of ergodic actions and generalized discrete spectrum
Robert J. Zimmer.
Bull. Amer. Math. Soc. 81 (1975), 633-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372160
Corrigendum, Volume 80
Bull. Amer. Math. Soc. 81 (1975), 636
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Strong rigidity of locally symmetric spaces, by G. D. Mostow.
Reviewer: Sigurdur Helgason
Bull. Amer. Math. Soc. 81 (1975), 509-514
Review information
Full-text PDF Free Access
Complete normed algebras, by F. F. Bonsall and J. Duncan.
Reviewer: C. E. Rickart
Bull. Amer. Math. Soc. 81 (1975), 514-522
Review information
Full-text PDF Free Access
The structure of factors, by S. Anastasio and P. M. Willig.
Reviewer: Richard V. Kadison
Bull. Amer. Math. Soc. 81 (1975), 522-527
Review information
Full-text PDF Free Access
Topics in complex function theory, by Carl L. Siegel.
Reviewer: Walter L. Baily, Jr.
Bull. Amer. Math. Soc. 81 (1975), 528-536
Review information
Full-text PDF Free Access
Algebraic graph theory, by Norman Biggs.
Combinatorial theory seminar, by Jacobus H. van Lint.
Reviewer: Herbert S. Wilf
Bull. Amer. Math. Soc. 81 (1975), 536-538
Review information
Full-text PDF Free Access
Values of non-atomic games, by R. J. Aumann and L. S. Shapley.
Reviewer: J. R. Isbell
Bull. Amer. Math. Soc. 81 (1975), 539-546
Review information
Full-text PDF Free Access
Convolution equations and projection methods for their solution, by I. C. Gohberg and I. A. Fel′dman.
Reviewer: Harold Widom
Bull. Amer. Math. Soc. 81 (1975), 546-551
Review information
Full-text PDF Free Access